Open Access
Translator Disclaimer
December, 1982 Deconvolution and Estimation of Transfer Function Phase and Coefficients for Nongaussian Linear Processes
K. S. Lii, M. Rosenblatt
Ann. Statist. 10(4): 1195-1208 (December, 1982). DOI: 10.1214/aos/1176345984

Abstract

NonGaussian linear processes are considered. It is shown that the phase of the transfer function can be estimated under broad conditions. This is not true of Gaussian linear processes and in this sense Gaussian linear processes are atypical. The asymptotic behavior of a phase estimate is determined. The phase estimates make use of bispectral estimates. These ideas are applied to a problem of deconvolution which is effective even when the transfer function is not minimum phase. A number of computational illustrations are given.

Citation

Download Citation

K. S. Lii. M. Rosenblatt. "Deconvolution and Estimation of Transfer Function Phase and Coefficients for Nongaussian Linear Processes." Ann. Statist. 10 (4) 1195 - 1208, December, 1982. https://doi.org/10.1214/aos/1176345984

Information

Published: December, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0512.62090
MathSciNet: MR673654
Digital Object Identifier: 10.1214/aos/1176345984

Subjects:
Primary: 62M15
Secondary: 62G99

Keywords: asymptotics , bispectrum , Deconvolution , linear process , non-Gaussian phase

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.10 • No. 4 • December, 1982
Back to Top